# SDR USAA2013040900002

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 74,364 hours, 33,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AFT SLIDE CHANGE, EMERGENCY BATTERY FAULT.  LIGHT DID NOT PASS TEST.  REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY.
